ITEM METADATA RECORD
Title: DEFORMATION OF DIRAC STRUCTURES ALONG ISOTROPIC SUBBUNDLES
Authors: Calvo, Ivan ×
Falceto, Fernando
Zambon, Marco #
Issue Date: 2010
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Series Title: REPORTS ON MATHEMATICAL PHYSICS vol:65 issue:2 pages:259-269
ISSN: 0034-4877
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
0702025v3.pdf Published 169KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science